MathSciNet Relay Station
MathSciNet bibliographic data
MR204641 (34 #4480) 30.45 (32.40)
Ahlfors, Lars V. Some remarks on Teichmüller's space of Riemann surfaces. Ann. of Math. (2) 74 1961 171–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement